# SDR REXA2018061000517

- Difficulty date: June 10, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY PATH LIGHTING STRIPS THROUGHOUT CABIN WORN AND CRACKED. REPLACED EMERGENCY PATH STRIPS AT CABIN IAW AMM 33-51-01-400-801.
